# SDR UALA2011021000706

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 56,091 hours, 20,993 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT MLG DOOR.  FOUND LESS THAN 1-4 INCH LENGTH CRACK ON RT GEAR DOOR FWD OUTER SKIN.  NO WATER DAMAGE FOUND AND NO DAMAGE UNDER SKIN.  SPEED TAPE AREA.  AREA IS UPPER TOP SKIN OF RT GEAR DOOR WHEN DOOR IS UP POSITION. RECHECK TAPE AFTER EVERY DEPARTURE. TAPE SECURE.
